Global Well-Posedness of a Non-local Burgers Equation: the Periodic Case

Abstract : This paper is concerned with the study of a non-local Burgers equation for positive bounded periodic initial data. The equation reads u_t − u|∇|u + |∇|(u^2) = 0. We construct global classical solutions starting from smooth positive data, and global weak solutions starting from data in L ∞. We show that any weak solution is instantaneously regularized into C ∞. We also describe the long-time behavior of all solutions. Our methods follow several recent advances in the regularity theory of parabolic integro-differential equations.
Type de document :
Article dans une revue
Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 2016, 25 (4), pp.723-758. 〈http://afst.cedram.org/afst-bin/item?id=AFST_2016_6_25_4_723_0〉
Liste complète des métadonnées

Littérature citée [23 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01160752
Contributeur : Francois Vigneron <>
Soumis le : dimanche 7 juin 2015 - 10:39:24
Dernière modification le : mercredi 9 mai 2018 - 16:36:03
Document(s) archivé(s) le : mardi 25 avril 2017 - 04:07:40

Fichier

isv-nlb-v1.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-01160752, version 1
  • ARXIV : 1506.02240

Citation

Cyril Imbert, Roman Shvydkoy, Francois Vigneron. Global Well-Posedness of a Non-local Burgers Equation: the Periodic Case. Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 2016, 25 (4), pp.723-758. 〈http://afst.cedram.org/afst-bin/item?id=AFST_2016_6_25_4_723_0〉. 〈hal-01160752〉

Partager

Métriques

Consultations de la notice

209

Téléchargements de fichiers

312